MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION FLEXTEND; PERMANENT PACEMAKER ELECTRODE

BOSTON SCIENTIFIC CORPORATION FLEXTEND; PERMANENT PACEMAKER ELECTRODE
Model Number 4088
Medical Device Problem Codes Over-Sensing (1438); Failure to Read Input Signal (1581)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/01/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The local area field representative was contacted for additional information regarding event cause and resolution.At this time, no further information is available.Should additional information become available this report will be updated.
 
Event or Problem Description
It was reported that this pacemaker system exhibited right ventricular (rv) lead oversensing.The patient was in atrial fibrillation/flutter.Additionally, electrogram (egm) review showed right ventricular (rv) lead signals lined up with the right atrial (ra) channel, with larger discreet rv signals that were likely true rv events.Rv sensitivity was programmed to 5mv in june or july 2018.Similar oversensing was also observed in may 2018, shortly after implant.There was no indication of pacing pauses greater than two seconds, and the patient's intrinsic rhythm was observed frequently enough.Review of daily measurements noted r-waves below below 2-3 mv.Additional information received eight years later reported that this pacemaker system stored additional ventricular events containing oversensing.

Brand Name
FLEXTEND
Common Device Name
PERMANENT PACEMAKER ELECTRODE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
CPI - DEL CARIBE
guidant puerto rico b. v.
#12, rd. #698
dorado PR 00646
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key24565326
Report Number2124215-2026-13379
Device Sequence Number20921626
Product Code DTB
UDI-Device Identifier00802526397745
UDI-Public(01)00802526397745(17)100806
Combination Product (Y/N)Y
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
P960006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2008
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date08/06/2010
Device Model Number4088
Device Catalogue Number4088
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/23/2026
Initial Report FDA Received Date03/10/2026
Date Device Manufactured08/06/2008
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient Age85 YR
Patient SexFemale